Truncated moment problems for operators

Ando, Tadao: Truncated moment problems for operators. In: Acta scientiarum mathematicarum, (31) 3-4. pp. 319-334. (1970)

[img]
Preview
Cikk, tanulmány, mű
math_031_fasc_003_004_319-334.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 319-334
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 334. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14278

Actions (login required)

View Item View Item